MAUDE Adverse Event Report: SPACELABS HEALTHCARE ARIATELE TELEMETRY TRANSMITTER

SPACELABS HEALTHCARE ARIATELE TELEMETRY TRANSMITTER
Model Number 96281
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted spacelabs healthcare to report that they had an ariatele transmitter that had an alarm that was not working properly.Spacelabs healthcare technical support made several attempts to get additional information regarding the alarm issue; however, no further details were available.The customer shipped the device to spacelabs healthcare for depot repair.The unit was tested by an equipment servce center technician.The technician could not verify the problem of 'will not alarm' because the device is not capable of producing alarms.However, did verify a display related failure.The unit had a faulty display pcb causing a blank screen and damage to the case.The unit was repaired and after passing all final functional testing, the unit was returned to the customer.

Brand Name
ARIATELE TELEMETRY TRANSMITTER
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key24031212
Report Number3010157426-2026-00001
Device Sequence Number13133401
Product Code MHX
UDI-Device Identifier10841522100352
UDI-Public(01)10841522100352(11)240613
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown